MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1258/0004563054890105

Медицинская библиотека · Annals of clinical biochemistry · 2005

Drug-induced acute autoimmune hepatitis during combination therapy with atorvastatin and ezetimibe.

van Heyningen Charles

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A case is presented of a patient who developed acute hepatitis during cholesterol-lowering treatment with atorvastatin and ezetimibe. Further investigations reveal a probable drug-induced autoimmune hepatitis, and ezetimibe is considered to be the most likely causal agent. This case is the first report of an autoimmune hepatitis associated with ezetimibe therapy.

Для цитирования: van Heyningen Charles. Drug-induced acute autoimmune hepatitis during combination therapy with atorvastatin and ezetimibe.. Annals of clinical biochemistry. 2005. DOI: 10.1258/0004563054890105.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.